Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Apr 5, 2017, 6:32 PM CDT for Pulaski County, Missouri. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 6:32 PM CDT (23:32 UTC)
- Expired
- Apr 6, 2017, 7:18 AM CDT
- In force
- 13 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Roubidoux Creek near Waynesville (RBXM7). The gauge peaked at 7.20 ft at Apr 5, 2017, 8:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06928420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
312
WGUS43 KSGF 052332
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT WED APR 5 2017
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
.Heavy rainfall from recent thunderstorms will cause river levels to
rise above flood stage
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-061132-
/O.NEW.KSGF.FL.W.0001.170405T2332Z-170406T1200Z/
/RBXM7.1.ER.170405T2255Z.170406T0000Z.170406T0600Z.NO/
632 PM CDT WED APR 5 2017
For the Roubidoux Creek Near Waynesville.
* At 6:01 PM Wednesday The stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.2 feet by this
evening. The river will fall below flood stage around midnight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
in Waynesville flood.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Roubidoux Creek
Waynesville 7 7.0 Wed 06 PM 6.1 4.4 4.1
&&
LAT...LON 3777 9221 3776 9215 3786 9218 3785 9226
$$
Frye2 follow-up statements
058
WGUS83 KSGF 060133
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT WED APR 5 2017
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
.Recent Heavy rainfall across the region will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-061338-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-170406T1338Z/
/RBXM7.1.ER.170405T2255Z.170406T0600Z.170406T0738Z.NO/
833 PM CDT WED APR 5 2017
...For the Roubidoux Creek Near Waynesville...
* At 7:30 PM Wednesday The stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.3 feet by
around midnight. The river will fall below flood stage around
midnight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
in Waynesville flood.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Roubidoux Creek
Waynesville 7 7.2 Wed 07 PM 4.4 4.1 3.8
&&
LAT...LON 3777 9221 3776 9215 3786 9218 3785 9226
$$
Frye556
WGUS83 KSGF 061218
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
718 AM CDT THU APR 6 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-061248-
/O.CAN.KSGF.FL.W.0001.000000T0000Z-170406T1338Z/
/RBXM7.1.ER.170405T2255Z.170406T0100Z.170406T0250Z.NO/
718 AM CDT THU APR 6 2017
The Flood Warning has been cancelled for The Roubidoux Creek Near
Waynesville.
* At 6:30 AM Thursday The stage was 5.4 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will continue to fall to 4.2 feet by tomorrow
morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Roubidoux Creek
Waynesville 7 5.4 Thu 06 AM 4.2 3.9 3.7
&&
LAT...LON 3777 9221 3776 9215 3786 9218 3785 9226
$$
MOC169-061248-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-170406T2015Z/
/BIGM7.1.ER.170406T0410Z.170406T0715Z.170406T1100Z.NO/
718 AM CDT THU APR 6 2017
The Flood Warning has been cancelled for The Big Piney below Fort
Leonard Wood East Gate.
* At 7:00 AM Thursday The stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to 5.0 feet by tomorrow
morning.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 7.8 Thu 07 AM 5.0 4.2 3.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 5, 3:40 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 5, 3:40 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
340 PM CDT Wed Apr 5 2017
.SHORT TERM...(This evening through Thursday)
Issued at 306 PM CDT Wed Apr 5 2017
A cold front moved through the Ozarks from this morning into this
afternoon leaving brisk northwest winds and areas of drizzle and
light rain showers in its wake. Temperatures have actually slowly
dropped over most areas throughout the day as cold air advection
strengthened.
Winds will remain brisk into this evening with low level pressure
gradients still tight. We will therefore leave the Wind Advisory
as is and let it expire at 7 PM. Meanwhile, we expect the rain
shower/drizzle activity to persist into this evening as upper
level low pressure digs right over the Missouri Ozarks.
Precipitation will slowly end from west to east later tonight. We
will also see a gradual clearing trend overnight as that upper
level low begins to move east of the region.
While winds will subside somewhat overnight, another blustery day
is on tap for Thursday. The good news is that much more in the way
of sunshine is expected. Temperatures will remain below normal
however as highs range from the middle 50s to around 60 degrees.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 306 PM CDT Wed Apr 5 2017
High pressure will settle over the region Thursday night and set
the stage for a frosty Friday morning. Overnight lows will fall
into the lower to middle 30s with winds becoming light. A Frost
Advisory will likely be needed for at least parts of the area if
the current forecast holds.
That high pressure will then drift east of the region from later
Friday into Saturday. Southerly winds will return and will aid in
a big warming trend this weekend. Attention then turns to the
system that global models are bringing into the region from later
Sunday into Monday. While this system is out there a ways, the
synoptic scale pattern appears supportive of severe thunderstorm
potential somewhere across the region. We will therefore introduce
a limited severe thunderstorm risk into our Hazardous Weather
Outlook.
Quiet weather should then return for a few days after that system
moves out of the area early next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 104 PM CDT Wed Apr 5 2017
Low pressure was moving slowly across the Ozarks region today. As
a result showers, drizzle and low cloud cover producing MVFR to
IFR flight conditions will impact the regions terminals into this
evening. Conditions overnight are expected to improve though VFR
ceilings will remain over the area. Surface winds are expected to
remain rather gusty out of the northwest to west through the
forecast period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 PM CDT this evening for MOZ055-066>068-
077>079-088>090-093>095-101>103.
KS...Wind Advisory until 7 PM CDT this evening for KSZ073-097-101.
&&
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...HatchHazardous weather outlook, Apr 5, 3:51 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 351 PM CDT Wed Apr 5 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-062100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 351 PM CDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited Non thunderstorm wind risk. DISCUSSION... Northwesterly winds will gust from 35 to 45 mph into this evening. The highest wind gusts will occur across southeastern Kansas into southwestern Missouri where a Wind Advisory is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Areas of frost are expected Thursday night as low temperatures fall into the lower to middle 30s. The next chance of thunderstorms will arrive Sunday night into Monday. There is at least a limited potential for strong to severe storms somewhere across the central United States. Details on the potential for severe storms Sunday and Monday will become clearer from late this week into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, Apr 5, 1:18 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST 5 NW ANDERSON 36.70N 94.51W
04/04/2017 E50 MPH MCDONALD MO EMERGENCY MNGR
0645 PM HAIL NEOSHO 36.87N 94.37W
04/04/2017 E1.25 INCH NEWTON MO LAW ENFORCEMENT
0648 PM TORNADO GOODMAN 36.74N 94.40W
04/04/2017 MCDONALD MO NWS STORM SURVEY
PRELIMINARY STORM SURVEY REVEALED EF-2
DAMAGE IN GOODMAN. DAMAGE TO THE SCHOOL WAS
MOST SIGNIFICANT. SURVEY IS STILL ONGOING.
CORRECTED FOR TIME.
0649 PM TSTM WND GST GOODMAN 36.74N 94.41W
04/04/2017 E80 MPH MCDONALD MO LAW ENFORCEMENT
60-80 MPH WIND GUST WITH POWER FLASHES.
0650 PM HAIL 4 WNW NEOSHO 36.88N 94.43W
04/04/2017 E1.00 INCH NEWTON MO PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL AT I49
AND HWY 86 NEOSHO VIA SOCIAL MEDIA.
0653 PM TSTM WND GST ANDERSON 36.66N 94.44W
04/04/2017 E70 MPH MCDONALD MO TRAINED SPOTTER
FUNNEL CLOUD.
0655 PM TSTM WND DMG GOODMAN 36.74N 94.40W
04/04/2017 MCDONALD MO AMATEUR RADIO
TREES UPROOTED AND POWER LINES DOWN.
0657 PM TSTM WND DMG 3 S NEOSHO 36.82N 94.37W
04/04/2017 NEWTON MO TRAINED SPOTTER
LIGHT TREE DAMAGE ON SOUTH SIDE OF NEOSHO.
0707 PM FUNNEL CLOUD 4 ESE RITCHEY 36.92N 94.11W
04/04/2017 NEWTON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED A FUNNEL CLOUD 10
MILES WEST OF MONETT.
0715 PM TSTM WND DMG GRANBY 36.92N 94.25W
04/04/2017 NEWTON MO AMATEUR RADIO
TREES DOWN AND SIDING AND HALF A ROOF BLOWN
OFF A HOUSE OUTSIDE OF GRANBY ON METTLE
DRIVE.
0720 PM TSTM WND GST 2 SE GRANBY 36.89N 94.23W
04/04/2017 M58 MPH NEWTON MO MESONET
MESONET STATION E7471, 2 SE GRANBY.
0730 PM TSTM WND DMG 4 WSW STOTTS CITY 37.08N 94.02W
04/04/2017 LAWRENCE MO PUBLIC
DAMAGE TO BARN.
0745 PM HAIL 1 N MOUNT VERNON 37.12N 93.82W
04/04/2017 E1.75 INCH LAWRENCE MO LAW ENFORCEMENT
0745 PM HAIL MOUNT VERNON 37.10N 93.82W
04/04/2017 E0.88 INCH LAWRENCE MO PUBLIC
0749 PM HAIL PURDY 36.82N 93.92W
04/04/2017 E1.00 INCH BARRY MO EMERGENCY MNGR
EMERGENCY MANAGERS REPORT QUARTER SIZED HAIL
IN PURDY.
0750 PM HAIL 1 SE PURDY 36.81N 93.91W
04/04/2017 E1.00 INCH BARRY MO TRAINED SPOTTER
0755 PM HAIL 5 W HALLTOWN 37.20N 93.72W
04/04/2017 E0.88 INCH LAWRENCE MO TRAINED SPOTTER
0800 PM TSTM WND DMG 2 SSW WASHBURN 36.56N 93.98W
04/04/2017 BARRY MO EMERGENCY MNGR
CHICKEN BARNS AND A HOUSE DAMAGED AND POWER
LINES DOWN NEAR ROUTES 2265 AND 1055. TIME
ESTIMATED FROM RADAR.
0805 PM TSTM WND DMG 1 S AURORA 36.95N 93.72W
04/04/2017 LAWRENCE MO EMERGENCY MNGR
AURORA HARDEES SIGN CAME OFF THE BUILDING
AND FELL ON A GAS METER.
0809 PM HAIL 2 SE EVERTON 37.32N 93.68W
04/04/2017 E0.75 INCH DADE MO AMATEUR RADIO
0810 PM TSTM WND GST 1 NE BOIS D'ARC 37.27N 93.49W
04/04/2017 E55 MPH GREENE MO EMERGENCY MNGR
0813 PM TSTM WND DMG CLEVER 37.03N 93.47W
04/04/2017 CHRISTIAN MO AMATEUR RADIO
TREE BLOWN DOWN ON CARPORT IN CLEVER
DAMAGING 2 CARS. TIME ESTIMATED BY RADAR.
0817 PM TSTM WND GST SPRINGFIELD 37.20N 93.29W
04/04/2017 M53 MPH GREENE MO ASOS
0825 PM TSTM WND DMG 2 NNW BOAZ 37.04N 93.42W
04/04/2017 CHRISTIAN MO BROADCAST MEDIA
PARTIAL ROOF BLOWN OFF HOME BETWEEN CLEVER
AND NIXA OFF STATE HIGHWAY 14.
0826 PM TSTM WND DMG 1 SSW WILLARD 37.30N 93.43W
04/04/2017 GREENE MO TRAINED SPOTTER
LARGE TREE LIMBS REMOVED FROM TREES, AND
LIMBS DOWN ON AB AND SOUTHVIEW ROAD IN
WILLARD.
0830 PM TSTM WND DMG 2 WSW GALLOWAY 37.12N 93.27W
04/04/2017 GREENE MO PUBLIC
ROOF BLOWN OFF HOUSE. TREES UPROOTED. ALSO
POWER POLES DOWN IN THE AREA.
0830 PM HAIL FAIR GROVE 37.38N 93.15W
04/04/2017 E0.88 INCH GREENE MO AMATEUR RADIO
AMATEUR RADIO REPORTED NICKEL SIZED HAIL
NEAR FAIR GROVE. TIME ESTIMATED.
0835 PM HAIL 2 NNE EBENEZER 37.37N 93.30W
04/04/2017 E1.50 INCH GREENE MO PUBLIC
0845 PM HAIL 3 SW ELKLAND 37.41N 93.07W
04/04/2017 M1.00 INCH WEBSTER MO PUBLIC
0845 PM TSTM WND DMG 5 SE STRAFFORD 37.21N 93.05W
04/04/2017 WEBSTER MO AMATEUR RADIO
LARGE TREE UPROOTED.
0911 PM TSTM WND GST BRANSON 36.64N 93.22W
04/04/2017 M61 MPH TANEY MO FIRE DEPT/RESCUE
BRANSON FIRE DEPT MEASURED.
0922 PM HAIL 4 NE PHILLIPSBURG 37.60N 92.74W
04/04/2017 E1.75 INCH LACLEDE MO TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED BY TRAINED
SPOTTER BETWEEN PHILLIPSBURG AND LEBANON.
TIME ESTIMATED BY RADAR.
0932 PM HAIL 5 NE PHILLIPSBURG 37.60N 92.72W
04/04/2017 E1.00 INCH LACLEDE MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL
NEAR EXIT 123 ON I44.
1000 PM HAIL WAYNESVILLE 37.83N 92.20W
04/04/2017 E1.00 INCH PULASKI MO TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN WAYNESVILLE.
1006 PM TSTM WND DMG PONTIAC 36.52N 92.60W
04/04/2017 OZARK MO LAW ENFORCEMENT
BARN DESTROYED IN PONTIAC. TIME ESTIMATED BY
RADAR...POSSIBLE TORNADO.
1030 PM TSTM WND DMG 1 SSW EDGAR SPRINGS 37.69N 91.87W
04/04/2017 PHELPS MO EMERGENCY MNGR
MOBILE HOME PUSHED OFF CINDER BLOCKS NEAR
EDGAR SPRINGS.
1100 PM TSTM WND DMG 4 SSE PLATO 37.45N 92.18W
04/04/2017 TEXAS MO EMERGENCY MNGR
TREE FELL ON POWERLINE SOUTH OF PLATO.
1109 PM HAIL WILLOW SPRINGS 36.99N 91.97W
04/04/2017 E1.00 INCH HOWELL MO EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED QUARTER SIZED
HAIL IN WILLOW SPRINGS.
1130 PM HAIL SUMMERSVILLE 37.18N 91.66W
04/04/2017 E1.00 INCH TEXAS MO EMERGENCY MNGR
0800 AM FLOOD 2 SSW COMPETITION 37.46N 92.44W
04/05/2017 WRIGHT MO DEPT OF HIGHWAYS
ROUTE Z SOUTHWEST OF COMPETITION FLOODED.
0815 AM FLOOD SLIGO 37.78N 91.37W
04/05/2017 DENT MO DEPT OF HIGHWAYS
ROUTE TT AT CROOKED CREEK FLOODED.
0815 AM FLOOD 3 W STONE HILL 37.61N 91.40W
04/05/2017 DENT MO DEPT OF HIGHWAYS
ROUTE EE AT MERAMEC RIVER CLOSED DUE TO
FLOODING.
0820 AM FLOOD 5 SSW MANES 37.31N 92.40W
04/05/2017 WRIGHT MO DEPT OF HIGHWAYS
ROUTE E FLOODED AT THE GASCONADE RIVER.
0840 AM FLOOD 1 WSW MOODY 36.52N 92.01W
04/05/2017 HOWELL MO DEPT OF HIGHWAYS
STATE HIGHWAY 142 FLOODED.
&&
BURCHFIELDLocal storm report, Apr 5, 2:41 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TORNADO 3 NW SELIGMAN 36.55N 93.98W
04/04/2017 BARRY MO NWS STORM SURVEY
A NWS STORM SURVEY FOUND THAT AN EF-1
TORNADO BRIEFLY TOUCHED DOWN ABOUT 2 MILES
SOUTH OF WASHBURN IN RURAL BARRY COUNTY NEAR
FARM ROAD 1055 AND FARM ROAD 2265. A CHICKEN
FARM WAS DESTROYED AND NUMEROUS TREES WERE
SNAPPED AND UPROOTED. THE PATH WAS
APPROXIMATELY 1.5 MILES LONG AND WIDTH WAS
APPROXIMATELY 200 YARDS WIDE.
&&
MGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 46 min |
| Apr 4, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 59 min |
| Apr 4, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Greene | 63 min |
| Apr 4, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 43 min |
| Apr 4, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Polk, Webster | 60 min |
| Apr 4, 8:54 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 66 min |
| Apr 4, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 51 min |
| Apr 4, 9:24 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney, Webster, Wright | 51 min |
| Apr 4, 9:46 PM CDT | Tornado Warning | SGF | Ozark, Taney | 44 min |
| Apr 4, 9:49 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 41 min |
| Apr 4, 10:25 PM CDT | Tornado Warning | SGF | Douglas, Howell, Ozark | 50 min |
| Apr 4, 10:29 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas | 61 min |
| Apr 4, 11:01 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 44 min |
| Apr 4, 11:41 PM CDT | Tornado Warning | SGF | Shannon | 37 min |
| Apr 4, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 37 min |
| Apr 5, 12:44 AM CDT | Areal Flood Advisory | SGF | Dent, Douglas, Howell, Laclede, Ozark, Phelps and 3 more | 9 hr |
| Apr 5, 2:42 AM CDT | Areal Flood Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 7 hr |
| Apr 5, 3:32 AM CDT | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 10 more | 15 hr |
| Apr 5, 9:44 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Ozark, Texas and 1 more | 6 hr |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.